Doctor insights on:
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Jaw pain on one side. Similar to having two root canals and the meds wore off. High tolerance for meds. Ibuprophen 800 useless, tylenol 3 or 4 help?
Textbook meningitis symptoms began fri. Night. 800 mg ibuprophen was no help. Symptoms stopped for 12 hr and have now restarted. Maybe Meningitis?
I think i took way to much ibuprophen? I had my gallbladder out monday , thought i was taking my vicodin but it was ibuprofen 800 i took 10 in 8 hours
20 y/o daughter possibly passing kidney stone. 110 lbs, she took 1 800 mg ibuprophen and 6 hours later took 3 Motrin pm + 1 motrin all 200 mg. Safe?
- Talk to a doctor live online for free
- How often can you take 800 mg ibuprofen?
- 800 mg ibuprofen every 4 hours
- Ibuprofen 800 mg alcohol
- Ask a doctor a question free online
- Sulfameth trimethoprim 800 160
- Sulfameth trimethoprim 800 160 used for
- Can i take two ibuprofen 800 mg?
- Ibuprofen 800 mg side effects
- Talk to a pharmacologist online for free